MAUDE Adverse Event Report: BD (SUZHOU) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD (SUZHOU) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima bent in half.The following information was provided by the initial reporter: bd saf-t-intima had a defective catheter.Attempted to advance into vein, great blood flow but the plastic bent in half.Still had saline and blood flow in and out but didn't trust that it would not cause contamination of the radiotracer i needed to inject.Set new line for injection.
 
Event or Problem Description
No additional information was provided item#383313 lot#3171205.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# is 3171205, sku is 383313, assembly in suzhou plant on 2023.Jun.26, lot quantity is 24066ea review the in process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot returned sample analysis: no returned sample was sent back, no photos provided retain sample analysis: sampling 2ea from the retain sample of the same lot to check needle and catheter assembly status, check lie distance, all test results are within product specification.Refer to the attachment for retain sample test report.Possible cause analysis: based on the reported information, lie distance is incorrect.Possible reasons for this type of failure may including: 1.Lie distance setting is not correct during assembly 2.Lie distance is changed during the following manual assembly flow or manual packaging after lie distance precise setting current manufacture already has control procedures as below to detect and prevent this kind of defect: 1.100% inspection for lie distance during all process station after lie distance precise setting 2.Both in-process and outgoing sampling check will inspect lie distance there is no defect sample returned, no photos provided as well, the retain sample check results are all within product specifications.With the described information we cannot identify the root cause for this case.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18567950
Report Number3014704491-2024-00031
Device Sequence Number12891021
Product Code FOZ
UDI-Device Identifier30382903833130
UDI-Public(01)30382903833130
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number3171205
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown